Revista Matemática Iberoamericana


Full-Text PDF (266 KB) | Metadata | Table of Contents | RMI summary
Volume 32, Issue 4, 2016, pp. 1211–1226
DOI: 10.4171/RMI/913

Published online: 2016-12-16

On $L^p$-improving measures

Anthony H. Dooley[1], Kathryn E. Hare[2] and Maria Roginskaya[3]

(1) University of Technology Sydney, Ultimo, Australia
(2) University of Waterloo, Waterloo, Canada
(3) Chalmers University of Technology, Gothenburg, Sweden

We give criteria for establishing that a measure is $L^p$-improving. Many Riesz product measures and Cantor measures satisfy this criteria, as well as certain Markov measures.

Keywords: $L^p$-improving measure, Riesz product, Cantor measure, Markov measure

Dooley Anthony, Hare Kathryn, Roginskaya Maria: On $L^p$-improving measures. Rev. Mat. Iberoam. 32 (2016), 1211-1226. doi: 10.4171/RMI/913